Dr Viji Z. Thomas
Associate Professor (Maths)
  +91 (0)471 - 2778055
  vthomas@iisertvm.ac.in

V. Z. Thomas, The non-abelian tensor product of finite groups is finite: a homology-free proof. Glasg. Math. J. 52 (2010), no. 3, 473–477.

V. Z. Thomas and M. Ladra, Two generalizations of the nonabelian tensor product. J. Algebra 369 (2012), 96-113.

Guram Donadze and V. Z. Thomas, Bazzoni-Glaz Conjecture, J. Algebra 420 (2014), 141-160.

G. Donadze, M. Ladra and V. Z. Thomas, On some closure properties of the nonabelian tensor product. J. Algebra 472 (2017), 399-413.

A. Antony, G. Donadze, V. Prasad and V. Z. Thomas, The second stable homotopy group of the Eilenberg-Maclane space. Math. Z 287 (2017), 1327-1342.

V. Z. Thomas, On Schurs exponent property and its relation to Noether’s Rationality problem. Indian J. Pure Appl. Math. 52, 729-734 (2021). 

A. Antony, P. Komma and V. Z. Thomas, A property of p-groups of nilpotency class p+1 related to a theorem of Schur. Isr. J. Math. 247, 251-267 (2022).

 P. Komma and V. Z. Thomas, Bounding the exponent of a finite group by the exponent of the automorphism group and a theorem of Schur,  arXiv:2112.01024v1

T. Mavely and V. Z. Thomas, The maximaum number of triangles in a graph and its applications to speical $p$-groups,  arXiv:2205.05899v1